# SDR CALA2017041400976

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T323077
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN BS 390 ABOVE STR 33L HAS GOUGE IN SKIN REPAIRED FUSELAGE EXTERNAL SKIN AT BS 390 ABOVE STR33L IAW SRM 53-00-01 REPAIR 29 FIG 201. REPAIR IS A CAT B REPAIR + REQUIRES NDT INSPECTION AT CRITICAL ROW FASTENERS AT 37,500 FLC PER TABLE V.
